MathSciNet Relay Station
MathSciNet bibliographic data
MR3098535 12D15 (14P10 15A63 32A99)
Halfpap, Jennifer; Lebl, Jiří Signature pairs of positive polynomials. Bull. Inst. Math. Acad. Sin. (N.S.) 8 (2013), no. 2, 169–192.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement